Asasantin Hallucination Side Effect Reports
The following Asasantin Hallucination side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hallucination, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Anxiety, Depression, Hallucination, Nightmare|
This Hallucination side effect was reported by a physician from . A 77-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantine Lp (dosage: NA), which was started on Aug 07, 2006. Concurrently used drugs:
|Anxiety, Hallucination, Nightmare|
This Hallucination Asasantine Lp side effect was reported by a physician from on Sep 05, 2006. A male , 77 years of age, was treated with Asasantine Lp. The patient presented the following health conditions:
Asasantin Hallucination Causes and Reviews
Psychotic disorders are severe mental disorders that cause abnormal thinking and perceptions. People with psychoses lose touch with reality. Two of the main symptoms are delusions and Hallucinations. Delusions are false beliefs, such as thinking that someone is plotting against you or that the TV is sending you secret messages. Hallucinations are false perceptions, such as hearing, seeing, or feeling something that is not there.
Schizophrenia is one type of psychotic disorder. People with bipolar disorder may also have psychotic symptoms. Other problems that can cause psychosis include alcohol and some drugs, brain tumors, brain infections, and stroke.
Treatment depends on the cause of the psychosis. It might involve drugs to control symptoms and talk therapy. Hospitalization is an option for serious cases where a person might be dangerous to himself or others.
Asasantin Hallucination Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|